# SDR ASOA2014041410351

- Difficulty date: March 23, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,522 hours, 30,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK CORRODED FROM FS 499-499+85 .  COMPLIED WITH EC/TC REO 601R-53-00-55 AND REO 601R-53-00-055, REV A, DATED 11/18/2011.
